# SDR SWAA2021081715585

- Difficulty date: January 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,908 hours, 11,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS. PERFORMED INTERIM REPIAR PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123 PERMANENT ACTION REQUIRED: PERFORM A PERMANENT REPAIR PER SRM 51-70-04 TO THE ENTIRE LENGTH OF THE CRACK OR REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAX ALLOWABLE DAMAGE LIMIT. THEN APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN SRM 57-10-10-1A-2 PARAGRAPH 2.C.(4) NOTE MX PLANNING: THIS REPAIR WILL NEED TO BE PERFORMED AT A MX STATION WITH THE CAPABILITY OF PERFORMING COMPOSITE REPAIRS /
